Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
184106SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 184/106 mmHg. Find the pulse pressure PP.

SBP 184 mmHgDBP 106 mmHg
PP = mmHg
2.Easy
134 kg167 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 134 kg and is 167 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

134 kg167 cm
BMI = kg/m²
3.Medium
14989SBPDBPmmHgHR 92/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 92/min and a blood pressure of 149/89 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 92/minBP 149/89 mmHg
SI =
4.Medium
E3 / 4+V3 / 5+M? / 6GCS 10?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 10, with E3 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 10E3V3
M =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has pink skin all over, a heart rate of 90/min, no response to stimulation, active movement and good breathing with a strong cry. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 99% on room air, blood pressure 118/70 mmHg, pulse 50/min, alert, temperature 36.5 °C. Which clinical risk group does the patient fall into? Click it.

RR 20SpO₂ 99%airSBP 118HR 50AT 36.5 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. PP = 78 mmHg
  2. 2. BMI = 48 kg/m²
  3. 3. SI = 0.62
  4. 4. M = 4
  5. 5. reassuring
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.